# SDR AALA2009051900002

- Difficulty date: May 19, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 37,716 hours
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Handset
- Condition: Inoperative
- Location: Reading Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR     IN SEAT CONTROL FOR READING LIGHT AT SEAT 3J IS SHORTING OUT. REPLACED HANDSET AND CRADLE FOR READING LIGHT AT SEAT 3J.
